# SDR SIMA20210202005

- Difficulty date: February 2, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 38,258 hours, 33,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

8EA LH CENTER FLOOR PROXIMITY LIGHT STRIP COVER PANELS DAMAGED-C/A-COMPLETE:REPLACED 8EA LH CENTER FLOOR PROXIMITY LIGHT STRIP COVER PANELS IAW EMB145 AMM 33-50-12. SEE NRTC# BOW 352152 FOR AIRCRAFT INSTALLATION AND OPERATIONAL CHECK OF FLOOR EMERGENCY POXIMITY LIGHTS
